# SDR VNAA20241103018

- Difficulty date: September 28, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITAL INSPECTION SEVERAL CORROSION ON SEAT RAIL LBL9 LBL27 RBL9 TO FS688.   CORROSION ON SEAT RAIL WERE REPLACED PER CRJ 900 AMM 53-00-49
